# SDR SWAA2023100392757

- Difficulty date: August 22, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND R/W REFUELING PANEL HAS SPOTS OF CORROSION.<[01] REMOVED REFUEL PANEL PER REF. AMM 28-21-00-000-801. TRANSFER COMPONENTS AND HARDWARE TO THE NEW METAL PANEL PER REF. AMM 20-50-11-910-801. INSTALLED REFUELING PANEL (P15) FOR R/W PER REF. AMM 28-21-00-400-801. INSTALLATION TEST FOUD NORMAL.;[02] VERIFIED STEP 1.
